# SDR 98ZZZX1034

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108H
- Make and model: Dhav DHC2*
- Aircraft serial: 732
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 55584
- Condition: Cracked
- Location: Float Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONLY WHEN SPREADER BAR IS REMOVED CAN THE FLOAT ATTACH FITTINGS BE VIEWED.  BOTH FRONT FITTINGS WERE CRACKED THROUGH THE TAPER PIN HOLE.  SUBMITTER BELIEVES THE PLATE IN THE SPREADER BAR HAD SOME PLAY AND SOMEONE PUT EXTRA WASHERS AT THE BOTTOM OF THE TAPER PIN PULLING IT TOO FAR DOWN INTO THESE CASTINGS.
